Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constant draining, itchiness, red and crusty outer ear. Have tubes in ear. Cause and cure?

I had hed and neck surgery and follow up radiation for peroted gland tumers almost 2 years ago. I had a tube put in my ear to help with some hearing loss . It did not change anything but now I am going crazy with draining constantly and very itchy. Keeping me up at night. At this point my outer ear is itchy and red and crusty. What is this and how can I fix it?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You must have undergone myringotomy with grommet insertion for collection of fluid in the middle ear. Now you are having ear discharge through that tube or it that tube has dislodged through the opening made for that tube. Please go to an ENT surgeon for proper cleaning of the ear and take ear swab for culture and sensitivity, use specific antibiotic according to that culture report, do not let water enter in to the ear. You should be fine in few days. Regards.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor